# SDR ASMF201012009

- Difficulty date: December 17, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28689
- Aircraft time: 36,810 hours, 5,986 cycles
- Engine: Ge GE9090B
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING TOWING TO PLATFORM, THE TOW TRACTOR DRIVER WAS EXCEEDING THE MAXIMUM NLG TOWING ANGLE TO LT SIDE AND TOW BAR WAS BROKEN.  MX PERFORMED THE MAXIMUM NLG TOWING ANGLE CONDITIONAL INSP IAW MM 05-51-29 DETECTING DAMAGES OUT OF LIMIT IN BOTH NOSE LANDING GEAR TIRES; SO THE BOTH NOSE LANDING GEAR TIRES WERE REPLACED IAW MM 32-45-02, TESTED CORRECT.
